Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A construction for pseudocomplemented semilattices and two applications

Authors: M. E. Adams and Matthew Gould
Journal: Proc. Amer. Math. Soc. 106 (1989), 899-905
MSC: Primary 06A12; Secondary 08A35, 08C15
MathSciNet review: 976362
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is given by which pseudocomplemented semilattices can be constructed from graphs. Two consequences of the method are obtained, namely: there exist continuum-many quasivarieties of pseudocomplemented semilattices; for any non-zero cardinal $ \kappa $, there exist $ \kappa $ pairwise non-isomorphic pseudocomplemented semilattices with isomorphic endomorphism monoids.

References [Enhancements On Off] (What's this?)

  • [1] M. E. Adams, Implicational classes of pseudocomplemented distributive lattices, J. London Math. Soc. 13 (1976), 381-384. MR 0404075 (53:7881)
  • [2] M. E. Adams, V. Koubek, and J. Sichler, Homomorphisms and endomorphisms in varieties of pseudocomplemented distributive lattices (with applications to Heyting algebras), Trans. Amer. Math. Soc. 285 (1984), 57-79. MR 748830 (86g:06018)
  • [3] G. Grätzer, General lattice theory, Birkhäuser Verlag, Basel and Stuttgart, 1978. MR 504338 (80c:06001a)
  • [4] G. Grätzer and H. Lakser, A note on the implicational class generated by a class of structures, Canad. Math. Bull. 16 (1973), 603-605. MR 0369216 (51:5451)
  • [5] G. Grätzer, H. Lakser, and R. W. Quackenbush, On the lattice of quasivarieties of distributive lattices with pseudocomplementation, Acta Sci. Math. (Szeged) 42 (1980), 257-263. MR 603314 (82c:06023)
  • [6] Z. Hedrlin and J. Sichler, Any boundable binding category contains a proper class of mutually disjoint copies of itself, Algebra Universalis 1 (1971), 97-103. MR 0285580 (44:2798)
  • [7] G. T. Jones, Pseudocomplemented semilattices, Ph.D. Dissertation, U.C.L.A., 1972.
  • [8] K. D. Magill, The semigroup of endomorphisms of a Boolean ring, Semigroup Forum 4(1972), 411-416. MR 0272690 (42:7571)
  • [9] C. J. Maxson, On semigroups of Boolean ring endomorphisms, Semigroup Forum 4 (1972), 78-82. MR 0297900 (45:6952)
  • [10] H. P. Sankappanavar, Remarks on subdirectly irreducible pseudocomplemented semi-lattices and distributive pseudocomplemented lattices, Math. Japónica 25 (1980), 519-521. MR 602279 (82a:06015)
  • [11] B. M. Schein, Ordered sets, semilattices, distributive lattices, and Boolean algebras with homomorphic endomorphism semigroups, Fund. Math. 68 (1970), 31-50. MR 0272686 (42:7567)
  • [12] J. Schmid, Lee classes and sentences for pseudocomplemented semilattices, Algebra Universalis 25 (1988), 223-232. MR 950747 (89i:06009)
  • [13] A. Wroński, The number of quasivarieties of distributive lattices with pseudocomplementation, Polish Acad. Sci. Inst. Philos. Sociol. Sect. Logic 5 (1976), 115-121. MR 0460203 (57:198)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A12, 08A35, 08C15

Retrieve articles in all journals with MSC: 06A12, 08A35, 08C15

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society